# SDR WVER0420201594801

- Difficulty date: April 20, 2015
- Submitted: April 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 11,397 hours, 11,427 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Part time: 11,397 hours, 11,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLAP FITTING HOLES, LT AND RT INADVERENTLY REAMED OVERSIZE TO .4002".
